Alert archive / New Mexico / High Wind Warnings in 2006

High Wind Warning 41, NWS Midland/Odessa, TX

November 9, 2006Eddy County, New Mexico

NWS Midland/Odessa, TX issued this high wind warning at Nov 9, 2006, 4:18 AM MST for Eddy County, New Mexico. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 9, 2006, 4:18 AM MST (11:18 UTC)
Expired
Nov 9, 2006, 8:00 PM MST
In force
16 hr
Issued by
NWS Midland/Odessa, TX

County Eddy County, NM

The radar

The Holloman AFB radar (KHDX), 183 km from the middle of the area, began a volume at 11:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 11.3 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2006-11-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2006-11-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3818 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KMAF 091118
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
518 AM CST THU NOV 9 2006

...STRONG WINDS EXPECTED ACROSS THE GUADALUPE AND DAVIS MOUNTAINS
TODAY...

.AN UPPER LEVEL STORM SYSTEM WILL MOVE OVER THE AREA TODAY.  THIS
STORM SYSTEM WILL RESULT IN A STRENGTHENING SURFACE LOW PRESSURE
SYSTEM OVER THE TEXAS PANHANDLE AND RESULT IN STRONG WINDS IN THE
GUADALUPE AND DAVIS MOUNTAINS TODAY.  THESE WINDS ARE EXPECTED TO
DECREASE ACROSS BOTH MOUNTAIN RANGES SHORTLY AFTER SUNSET AS THE
UPPER LEVEL SYSTEM BEGINS TO MOVE AWAY FROM THE AREA.

NMZ027-TXZ258-092200-
/O.UPG.KMAF.HW.A.0024.061109T1800Z-061110T0000Z/
/O.NEW.KMAF.HW.W.0041.061109T1118Z-061110T0300Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
418 AM MST THU NOV 9 2006

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MST THIS EVENING...
...HIGH WIND WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WEST WINDS OF 30 TO 45 MPH...WITH GUSTS TO 60 MPH...WILL AFFECT
THE GUADALUPE MOUNTAINS TODAY.  MOTORISTS TRAVELING ALONG U.S.
HIGHWAY 62 180 THROUGH GUADALUPE PASS SHOULD BE PREPARED TO
EXERCISE EXTREME CAUTION...ESPECIALLY IF DRIVING HIGH PROFILE OR
LIGHT WEIGHT VEHICLES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING.  SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

TXZ074-092200-
/O.NEW.KMAF.HW.W.0041.061109T1118Z-061110T0300Z/
DAVIS/APACHE MOUNTAINS AREA-
INCLUDING THE CITY OF...ALPINE
518 AM CST THU NOV 9 2006

...HIGH WIND WARNING IN EFFECT UNTIL 9 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

STRONG WEST WINDS OF 30 TO 45 MPH WITH GUSTS TO AROUND 60 MPH WILL
AFFECT THE DAVIS MOUNTAINS TODAY...MAINLY ABOVE 5000 FEET. THESE
STRONGER WINDS ARE EXPECTED TO PERSIST TO AROUND SUNSET...OR
SHORTLY THEREAFTER BEFORE DIMINISHING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING.  SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
2 follow-up statements
000 
WWUS74 KMAF 092110
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
310 PM CST THU NOV 9 2006

...STRONG WINDS EXPECTED ACROSS THE GUADALUPE MOUNTAINS THIS
AFTERNOON AND EVENING...

.AN UPPER LEVEL STORM SYSTEM WILL MOVE OVER THE AREA THROUGH
TONIGHT. THIS WILL RESULT IN A CONTINUATION OF STRONG WINDS IN
THE GUADALUPE MOUNTAINS THROUGH THIS EVENING. THESE WINDS ARE
EXPECTED TO DECREASE SHORTLY AFTER SUNSET.

TXZ074-092215-
/O.CAN.KMAF.HW.W.0041.000000T0000Z-061110T0300Z/
DAVIS/APACHE MOUNTAINS AREA-
INCLUDING THE CITY OF...ALPINE
310 PM CST THU NOV 9 2006

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS CANCELLED THE
HIGH WIND WARNING. 

HIGH WINDS ARE NO LONGER EXPECTED ACROSS THE DAVIS AND APACHE
MOUNTAINS THIS AFTERNOON...HOWEVER SUSTAINED WINDS OF 15 TO 25 MPH
WITH GUSTS NEAR 35 MPH WILL REMAIN POSSIBLE THROUGH THE AFTERNOON.

$$

NMZ027-TXZ258-100300-
/O.CON.KMAF.HW.W.0041.000000T0000Z-061110T0300Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
210 PM MST THU NOV 9 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING. 

WEST WINDS OF 30 TO 45 MPH...WITH GUSTS TO 60 MPH...WILL AFFECT
THE GUADALUPE MOUNTAINS TODAY.  MOTORISTS TRAVELING ALONG U.S.
HIGHWAY 62 180 THROUGH GUADALUPE PASS SHOULD BE PREPARED TO
EXERCISE EXTREME CAUTION...ESPECIALLY IF DRIVING HIGH PROFILE OR
LIGHT WEIGHT VEHICLES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING.  SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS74 KMAF 100320
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
920 PM CST THU NOV 9 2006

...HIGH WIND WARNING FOR THE GUADALUPE MOUNTAINS HAS EXPIRED....

.AN UPPER LEVEL DISTURBANCE HAS PASSED NORTHEAST OF THE AREA
RESULTING IN DIMINISHED WINDS ACROSS THE GUADALUPE MOUNTAINS.

NMZ027-TXZ258-100430-
/O.EXP.KMAF.HW.W.0041.000000T0000Z-061110T0300Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
820 PM MST THU NOV 9 2006

...HIGH WIND WARNING HAS EXPIRED...

THE HIGH WIND WARNING IS NO LONGER IN EFFECT. 

WIND SPEEDS HAVE DECREASED TO BELOW WARNING CRITERIA TONIGHT...HOWEVER
SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH CAN
STILL BE EXPECTED OVERNIGHT.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Nov 9, 3:51 AM MST, 27 minutes earlier.

Area forecast discussion, Nov 9, 3:51 AM MST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
451 AM CST THU NOV 9 2006

.SHORT TERM...
DRY AIR FROM THE SURFACE UP THROUGH THE ATMOSPHERIC COLUMN EXISTS
AS IS EVIDENT FROM CURRENT WATER VAPOR IMAGERY...THE 00Z KMAF
SOUNDING...AND THE LACK OF CLOUDS SHOWN ON THE IR IMAGERY.  A
500MB TROUGH CURRENTLY SITS OVER THE PAC/NW AND WILL PROPAGATE
EAST SOUTHEAST TOWARDS THE AREA TODAY.  AS THE TROUGH NEARS THE
AREA...THE 500MB HEIGHT GRADIENT WILL TIGHTEN...ESPECIALLY OVER
THE GUADALUPE MOUNTAINS AND THE SOUTHEASTERN NEW MEXICO PLAINS.
IN RESPONSE TO THIS...A SURFACE LOW HAS FORMED IN THE TX/OK
PANHANDLE AND WILL MOVE TO THE SOUTHEAST THROUGHOUT THE DAY.  THE
MSLP GRADIENT WILL TIGHTEN AS THIS FEATURE APPROACHES THE AREA
FROM THE NORTH.  STRONGER WINDS ARE EXPECTED ACROSS THE
SOUTHEASTERN NEW MEXICO PLAINS AND THE GUADALUPE AND DAVIS
MOUNTAINS.  WINDS AT 700MB ARE SLIGHTLY HIGHER IN THESE AREAS
(ESPECIALLY OVER THE DAVIS MOUNTAINS) AND 850MB WINDS ARE HIGHER
MAINLY ACROSS THE SOUTHEASTERN NEW MEXICO PLAINS AND THE GUADALUPE
MOUNTAINS.  THUS...WILL ISSUE A HIGH WIND WARNING FOR THE
GUADALUPE AND DAVIS MOUNTAINS FOR TODAY.  SINCE WINDS AT MOUNT
LOCKE (DAVIS MTNS) ARE ALREADY NEARING HIGH WIND CRITERIA AT
08Z...WILL START THE WARNING WITH ZONE ISSUANCE.  IT LOOKS AS
THOUGH WINDS MAY STAY UP A LITTLE LONGER IN THE DAVIS MOUNTAINS
WHERE THE STRONGER MID LEVEL WINDS WILL RESIDE THROUGH 10/00Z...SO
WILL KEEP THE WARNING IN EFFECT UNTIL 10/03Z.

TEMPERATURES WERE A BIT OF A BEAR THIS MORNING GIVEN THE COMBINATION
OF DOWNSLOPING WINDS AND POTENTIAL CIRRUS CLOUD COVER.  AFTER MUCH
DELIBERATION OVER THE COOLER 850MB TEMPS...THE WARMING DOWNSLOPE
WINDS...AND THE CLOUD COVER...WENT WITH TEMPERATURES AT OR SLIGHTLY
ABOVE YESTERDAY/S.  THE STRENGTH AND DOWNSLOPE NATURE OF THE WINDS
EXPECTED ESPECIALLY ACROSS THE HIGHER TERRAIN AND SOUTHEASTERN NEW
MEXICO I BELIEVE WILL TRUMP THE COOLING IN THE 850MB TEMPS AND WHAT
CLOUD COVER MATERIALIZES.  IF THIS PANS OUT...MIDLAND
INTERNATIONAL WILL TIE THE RECORD HIGH TEMPERATURE (86) FOR THIS
DATE.

WITH THE DRY AIR THROUGH THE COLUMN AT THIS TIME AND EXPECTED DRY
AIR THROUGHOUT THE DAY AT LEAST THROUGH THE 400MB LEVEL...EXPECT
DEWPOINTS NOT TO EXCEED THE MID 30S.  GFS GRIDDED DATA HAS THE
LOWEST DEWPOINTS AND BEST MIRRORED LAST NIGHTS DEWPOINTS AT KMAF.
DESPITE THIS...THEY ARE STILL A LITTLE ON THE HIGH SIDE SO OPTED TO
GO WITH THE GFS AND THEN LOWER THEM SLIGHTLY FROM THERE.

.LONG TERM...
A SHORTWAVE TROUGH WILL TRANSLATE EAST ACROSS THE CENTRAL PLAINS
FRIDAY AND SEND A COLD FRONT SOUTH INTO THE AREA FRIDAY.  ALTHOUGH
THE LATEST DATA INDICATED THE UPPER TROUGH WILL PROBABLY BE A BIT
STRONGER...EXPECT TEMPERATURES TO BE AT OR SLIGHTLY ABOVE NORMAL
FRIDAY AS THE LEADING EDGE OF COOLER AIR WILL MIX OUT.  SINCE IT
APPEARS THE INITIAL FRONT AND ASSOCIATED AIRMASS WILL BE SHOVED
FURTHER SOUTH FRIDAY NIGHT AND SATURDAY DUE TO THE STRONGER
SHORTWAVE TROUGH OVER THE PLAINS...HAVE TENDED TEMPS TOWARD THE
COOLER WRF SATURDAY.  IN ADDITION...SOME CLOUD COVER WILL KEEP
TEMPERATURES DOWN A LITTLE TOO.  THERE WILL ALSO BE THE POSSIBILITY
OF STRONG WINDS IN THE LOWER ELEVATIONS OF THE GUADALUPE MOUNTAINS
FRIDAY NIGHT AS THE SURFACE RIDGE BUILDS INTO THE AREA.  FOR
NOW...HAVE RAISED WINDS IN THE GRIDS TO NEAR HIGH WIND CRITERIA AND
WILL MENTION STRONGER WINDS IN THE HWO.

PROGRESSIVE FLOW ALOFT WILL PERSIST THROUGH THE WEEKEND WITH THE
NEXT UPPER TROUGH TRAVERSING THE GREAT BASIN ON SATURDAY.  HEIGHT
FALLS AHEAD OF THIS NEXT SYSTEM WILL PROMOTE LEE TROUGHING WHICH
WILL ALLOW TEMPERATURES TO REBOUND SUNDAY.  LOWER HEIGHTS/
THICKNESSES WILL PROBABLY OFFSET SOME OF THE WARMING...NOT TO
MENTION SOME MID AND HIGH CLOUDS.  THEREFORE...UNDERCUT MEX GUIDANCE
A LITTLE FOR SUNDAY AFTERNOON.  WESTERLY WINDS MAY BE OF CONCERN IN
THE GUADALUPE AND DAVIS MOUNTAINS SUNDAY AFTERNOON IN SUBSIDENT
REGION OF PASSING SHORTWAVE TROUGH.  WILL LEAVE MENTION OF THIS OUT
OF THE HWO FOR NOW...DUE TO UNCERTAINTY IN TIMING OF MODEL
SOLUTIONS.  PASSAGE OF THIS TROUGH BY SUNDAY NIGHT SHOULD ALLOW FOR
ANOTHER FRONTAL PASSAGE AND COOLER TEMPERATURES MONDAY.
TEMPERATURES MAY HAVE TO BE REDUCED FURTHER MONDAY THAN CURRENT
GRIDS PORTEND AS SOME OF A CP AIRMASS MAY BE INTERMINGLED WITH A MP
AIRMASS.

THINK WELL SEE ANOTHER WARMUP ON TUESDAY AND WEDNESDAY AS UPPER
FLOW BEGINS TO AMPLIFY OVER THE CONUS.  TEMPERATURES SHOULD BE A GOOD
10 DEGREES ABOVE NORMAL BOTH DAYS IF MODEL SOLUTIONS HOLD UP.
HOWEVER...IT DOES APPEAR A PRETTY COLD AIRMASS WILL BEGIN INTO
SOUTHWESTERN CANADA MONDAY...THEN THE NORTHERN PLAINS ON TUESDAY.
LATEST MODEL DATA INDICATING UPPER FLOW CONTINUING TO AMPLIFY...SO A
GOOD SHOT OF COLD AIR MAY BE IN THE OFFING AS EARLY AS WEDNESDAY.

&&

.FIRE WEATHER...
HAVE OPTED TO ISSUE A RED FLAG WARNING FOR THE SOUTHEASTERN NEW
MEXICO PLAINS...UPPER TRANS PECOS...DAVIS MOUNTAINS AND THE VAN
HORN/HIGHWAY 54 CORRIDOR.  IT STILL LOOKS FAIRLY MARGINAL...HOWEVER
GIVEN THE CURRENT OBSERVATIONS AT CARLSBAD AND MOUNT LOCKE (DAVIS
MOUNTAINS) FELT IT WOULD BE BETTER TO GO AHEAD AND ISSUE.  CARLSBADS
WINDS HAVE BEEN UP NEAR 20KT FOR MOST OF THE NIGHT AND THEIR RH IS
IN THE UPPER TEENS WHILE WINDS AT MOUNT LOCKE HAVE BEEN IN THE UPPER
20S...GUSTING TO THE MID 40S (MPH).  EXPECT THAT A MORNING LULL IN
WINDS IS LIKELY IN THESE LOCATIONS...HOWEVER GIVEN THE CURRENT
OBSERVATIONS WILL ISSUE THE RED FLAG WARNING WITH THE MORNING
FORECAST PACKAGE AND A START TIME OF ROUGHLY 10Z.  THE WARNING
WILL EXPIRE AT 10/00Z WHEN TEMPERATURES WILL PROBABLY COOL ENOUGH
AND/OR WINDS DIMINISH ENOUGH TO ALLEVIATE CRITICAL FIRE WEATHER
CONDITIONS.  BELIEVE THAT BOTH WIND AND RH CRITERIA WILL BE
REACHED BUT IT IS UNCERTAIN WHETHER THEY WILL BOTH REACH CRITERIA
AT THE SAME TIME. SINCE FUELS HAVE CURED...WOULD RATHER ERR ON THE
SIDE OF CAUTION.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              85  50  72  39  /   0   0   0   0
CARLSBAD NM                88  50  75  38  /   0   0   0   0
DRYDEN TX                  92  54  86  45  /   0   0   0   0
FORT STOCKTON TX           91  54  81  43  /   0   0   0   0
GUADALUPE PASS TX          75  51  71  38  /   0   0   0   0
HOBBS NM                   87  48  72  36  /   0   0   0   0
MARFA TX                   80  42  74  35  /   0   0   0   0
MIDLAND INTL AIRPORT TX    86  51  73  40  /   0   0   0   0
ODESSA TX                  87  53  75  41  /   0   0   0   0
WINK TX                    93  48  82  41  /   0   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WARNING FROM 3 AM EARLY THIS MORNING TO 8 PM MST THIS
     EVENING FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS OF
     EDDY COUNTY.

TX...HIGH WIND WARNING FROM 4 AM CST /3 AM MST/ EARLY THIS MORNING TO
     9 PM CST /8 PM MST/ THIS EVENING FOR THE FOLLOWING ZONES...
     DAVIS/APACHE MOUNTAINS AREA...GUADALUPE MOUNTAINS.

&&

74/67
Hazardous weather outlook, Nov 9, 4:10 AM MST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
510 AM CST THU NOV 9 2006

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-101115-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
510 AM CST THU NOV 9 2006 /410 AM MST THU NOV 9 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

STRONG WINDS WILL AFFECT THE GUADALUPE AND DAVIS MOUNTAINS TODAY.
A HIGH WIND WARNING IS IN EFFECT INTO THIS EVENING IN BOTH MOUNTAIN
RANGES AS WIND SPEEDS OF 30 TO 45 MPH...WITH GUSTS TO 60 MPH...
WILL BE POSSIBLE.

WEST WINDS WILL INCREASE ACROSS MUCH OF SOUTHEAST NEW MEXICO AND
WEST TEXAS TODAY.  WINDY AND DRY CONDITIONS WILL RESULT IN
ELEVATED FIRE DANGER AREAWIDE AS FOLIAGE HAS DRIED OUT DUE TO THE
LACK OF RECENT RAINFALL AND COOL TEMPERATURES.  A RED FLAG WARNING
HAS BEEN ISSUED FOR THE SOUTHEAST NEW MEXICO PLAINS...SOUTH ACROSS
THE UPPER TRANS PECOS AND INTO THE DAVIS MOUNTAINS WHERE THE
LOWEST RELATIVE HUMIDITIES AND STRONGER WINDS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG WINDS MAY AGAIN AFFECT THE LOWER ELEVATIONS OF THE
GUADALUPE MOUNTAINS FRIDAY NIGHT IN THE WAKE OF A COLD FRONT
EXPECTED TO MOVE THROUGH THE AREA FRIDAY AND FRIDAY NIGHT.
NORTHEAST WINDS OF 30 TO 40 MPH WILL BE POSSIBLE THROUGH GUADALUPE
PASS FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 9, 5:59 AM MSTRed Flag WarningMAFLoving11 hr

Nearby

High Wind Warnings in New Mexico, 2006High Wind Warnings in Texas, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.